# SDR USAA960405

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47371
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 59132624
- Condition: Cracked
- Location: Bs 1019
- Part time: 70,202 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A Q-1C-1 CHECK INSPECTION, FOUND .75 INCH CRACK RIGHT PYLON TOP DRAG ANGLE AT STATION 1019.  INSTALLED DOUBLER REPAIR PER SRM 54-04 FIG 10.  (M)
